Lancaster EPrints

On the limits to the growth of coalitions by means of transfers

Rothschild, R (1998) On the limits to the growth of coalitions by means of transfers. Journal of Economic Behaviour and Organisation, 34 (2). pp. 251-262. ISSN 0167-2681

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of Economic Behaviour and Organisation
Subjects:
Departments: Lancaster University Management School > Economics
ID Code: 43214
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:55
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 18:43
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/43214

Actions (login required)

View Item